# SDR SWIA202163787

- Difficulty date: October 19, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN FUSELAGE SKIN UNDER SERVICE DOOR AT FS 333.00 BETWEEN STGR21R AND STRGR22R . NEEDS TO BE EVALUATED .     (C-CHECK RO 1/13/2022)    PERFORMED REPAIR ON FUSELAGE SKIN CREASE UNDER SERVICE DOOR AT FUSELAGE STATION FS 333.00 BETWEEN STRINGER  STGR21R AND STGR 22R PER REPAIR ENGINEERING ORDER (REO) 670-53-21-2176  REV-- DATED  2021-11-10. PLEASE REFER TO CONTINUATION CARD FOR REPAIR DISPOSITIONS AND CORRECTIVE ACTIONS. NO FURTHER ACTION REQUIRED.
